Volume 14, issue 6 (2014)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
A quadratic refinement of the Grothendieck–Lefschetz–Verdier trace formula

Marc Hoyois

Algebraic & Geometric Topology 14 (2014) 3603–3658
Bibliography
1 M Artin, A Grothendieck, J L Verdier, SGA 4: Théorie des topos et cohomologie étale des schémas, Tome 1, Lect. Notes Math. 269, Springer (1972)
2 M Artin, A Grothendieck, J L Verdier, SGA 4: Théorie des topos et cohomologie étale des schémas, Tome 3, Lect. Notes Math. 305, Springer (1973) MR0354654
3 J Ayoub, Les six opérations de Grothendieck et le formalisme des cycles évanescents dans le monde motivique, I, Astérisque 315, Soc. Math. France
4 J Ayoub, La réalisation étale et les opérations de Grothendieck, Ann. Sci. Éc. Norm. Supér. 47 (2014) 1 MR3205601
5 D C Cisinski, F Déglise, Triangulated categories of mixed motives, (2012) arXiv:0912.2110v3
6 B Conrad, Deligne's notes on Nagata compactifications, J. Ramanujan Math. Soc. 22 (2007) 205 MR2356346
7 A Dold, Lectures on algebraic topology, Classics in Mathematics, Springer (1995) MR1335915
8 A Dold, D Puppe, Duality, trace and transfer, Trudy Mat. Inst. Steklov. 154 (1983) 81 MR733829
9 W Fulton, Intersection theory, Ergeb. Math. Grenzgeb. 2, Springer (1998) MR1644323
10 W D Geyer, G Harder, M Knebusch, W Scharlau, Ein Residuensatz für symmetrische Bilinearformen, Invent. Math. 11 (1970) 319 MR0283005
11 A Grothendieck, SGA 5: Cohomologie $\ell$–adique et fonctions $L$, Lect. Notes Math. 589, Springer (1977) MR0463174
12 A Grothendieck, Dieudonneé, EGA IV: Étude locale des schémas et des morphismes de schémas, Publ. Math. IHÉS 32, IHÉS (1967)
13 M Hoyois, From algebraic cobordism to motivic cohomology, arXiv:1210.7182
14 P Hu, On the Picard group of the stable $\mathbb{A}^1$–homotopy category, Topology 44 (2005) 609 MR2122218
15 Y Liu, W Zheng, Gluing restricted nerves of $\infty$–categories, (2014) arXiv:1211.5294v3
16 J Lurie, Higher topos theory, Annals Math. Studies 170, Princeton Univ. Press (2009) MR2522659
17 J P May, The additivity of traces in triangulated categories, Adv. Math. 163 (2001) 34 MR1867203
18 J Milnor, D Husemoller, Symmetric bilinear forms, Ergeb. Math. Grenzgeb. 73, Springer (1973) MR0506372
19 F Morel, $\mathbb{A}^1$–algebraic topology, from: "Proceedings of the International Congress of Mathematicians, Vol. II" (editors M Sanz-Solé, J Soria, J L Varona, J Verdera), Eur. Math. Soc. (2006) 1035 MR2275634
20 F Morel, $\mathbb{A}^1$–algebraic topology over a field, Lect. Notes Math. 2052, Springer (2012) MR2934577
21 F Morel, V Voevodsky, $\mathbf{A}^1$–homotopy theory of schemes, Inst. Hautes Études Sci. Publ. Math. (1999) 45 MR1813224
22 Y A Nisnevich, The completely decomposed topology on schemes and associated descent spectral sequences in algebraic $K\!$–theory, from: "Algebraic $K\!$–theory: connections with geometry and topology" (editors J F Jardine, V P Snaith), NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci. 279, Kluwer (1989) 241 MR1045853
23 J Riou, Dualité de Spanier–Whitehead en géométrie algébrique, C. R. Math. Acad. Sci. Paris 340 (2005) 431 MR2135324
24 M Robalo, Noncommutative motives I: A universal characterization of the motivic stable homotopy theory of schemes, (2013) arXiv:1206.3645v3
25 W Scharlau, Quadratic reciprocity laws, Journal of Number Theory 4 (1972) 78 MR0292753
26 J P Serre, Corps locaux, Hermann, Paris (1968) 245 MR0354618
27 R W Thomason, T Trobaugh, Higher algebraic $K\!$–theory of schemes and of derived categories, from: "The Grothendieck Festschrift, Vol. III" (editors P Cartier, L Illusie, N M Katz, G Laumon, Y I Manin, K A Ribet), Progr. Math. 88, Birkhäuser (1990) 247 MR1106918
28 V Voevodsky, Motivic cohomology with $\mathbf{Z}/2$–coefficients, Publ. Math. Inst. Hautes Études Sci. (2003) 59 MR2031199
29 V Voevodsky, Homotopy theory of simplicial sheaves in completely decomposable topologies, J. Pure Appl. Algebra 214 (2010) 1384 MR2593670